MathSciNet Relay Station
MathSciNet bibliographic data
MR1631561 (2000i:47009) 47A15 (30D55 46E20 47B38)
Aleman, Alexandru; Richter, Stefan; Ross, William T. Pseudocontinuations and the backward shift. Indiana Univ. Math. J. 47 (1998), no. 1, 223–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement